# SDR AWXA9500513

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Inlet Case
- Part number: 537131
- Condition: Cracked
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-15 INSPECTION, FOUND NR 1 ENGINE IGV CASE CRACKED AT WELD AT 10:00 POSITION.  WELDED CRACK PER ER 2-72-23-02B.  (M)
